# SDR IPXA1569405

- Difficulty date: September 7, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Bs 1540-1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO DECK FLOOR PANEL BS 1540-1600, RBL 45-60 IS PUNCTURED.  FABRICATED NEW MAIN CARGO DECK FLOOR PANEL IAW SRM 53-00-50-0I 1, SRM 53-00-50-1A 1 AND EO B757-5320-9692-G.
